# SDR USAASB97178

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE FORWARD LEFT SECTION OF CABIN EMERGENCY EXIT LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK NORMAL.  (M)
